Embedding theorems for classes of convex sets in a hypernormed vector space


Schmidt, Klaus D.



DOI: https://doi.org/10.1524/anly.1986.6.1.57
URL: https://www.degruyter.com/view/j/anly.1986.6.issue...
Additional URL: https://www.researchgate.net/publication/268976615...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Analysis
Volume: 6
Issue number: 1
Page range: 57-96
Place of publication: Berlin ; München [u.a.]
Publishing house: De @Gruyter, Oldenbourg Wissenschaftsverlag
ISSN: 0174-4747 , 2196-6753
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1986) Embedding theorems for classes of convex sets in a hypernormed vector space. Analysis Berlin ; München [u.a.] 6 1 57-96 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item